Jump to content
Software Update Finished, feedback welcome Read more... ×
CrazyBoards.org

Amethyst674

Member
  • Content Count

    120
  • Joined

  • Last visited

2 Followers

About Amethyst674

  • Rank
    Member

Profile Information

  • Gender
    female
  • Location
    Miami, FL
  • Interests
    Travelling, Reading, Writing, Yoga, Meditation, Nature,Researching,Zumba Classes

Recent Profile Visitors

1085 profile views
  1. Periactin was given to me as a child to make me eat. But thanks anyways.
  2. Thanks. I just dont think I feel better on 150. I need to find a good pdoc but those usually require cash pament. One with an open mind to tricyclics and such
  3. I am a long time Effexor patient. I did give Trintellix a try when it was called Brintellix. Results were very sleepy but my sex drive went up. I wanted to try and give it another go because I am experiencing anorgasmia at the moment. But since it is not generic I don't think my insurance will cover it. I will have to go thru the patient assistance program and that is alot of work to do for something your not sure is going to work. Anyway...I was just browsing the boards and I just realized this thread is 4 years old. So probably noone is following it anymore. Just wanted to put in my 2 cents.
  4. The title says it all. I felt my usual dose of 112.5 needed a boost as did my PDOC after trying Pristiq and getting nowhere. However, I stopped being able to have an O. So I went back down to my usual 112.5 dose. Also we had previously lowered my Abilify to 5 because I was feeling tired and heavy on 10. I also suspect the 10 may have been contributing to my O issue. I have thought of giving Cymbalta another go but it did not do much to me at 30mg and at 60mg it made me a bit paranoid and gave me panic attacks. I have also thought about adding Wellbutrin to my combo, as I have taken it before but for some reason I had a paradoxical reaction to it. It made me tired and weepy. My only alternative would be to take it at night. I am going to see how I do this week and talk to my pdoc next Sat if I go back to feeling depressed. I also had the Gastric Sleeve procedure on 11/15 and have been barely eating and very low carb. So this may be messing with me as well. Anyone else experience dose related anorgasmia on Effexor XR? Effexor has always been my go to drug since my 20s (am now in my 40s) . It works the best with the least side effects (till I tried 150). I am also starting a new job tomorrow and the last thing I need is to start tinkering around with another AD. Thanks
  5. The title says it all. I felt my usual dose of 112.5 needed a boost as did my PDOC after trying Pristiq and getting nowhere. However, I stopped being able to have an O. So I went back down to my usual 112.5 dose. Also we had previously lowered my Abilify to 5 because I was feeling tired and heavy on 10. I also suspect the 10 may have been contributing to my O issue. I have thought of giving Cymbalta another go but it did not do much to me at 30mg and at 60mg it made me a bit paranoid and gave me panic attacks. I have also thought about adding Wellbutrin to my combo, as I have taken it before but for some reason I had a paradoxical reaction to it. It made me tired and weepy. My only alternative would be to take it at night. I am going to see how I do this week and talk to my pdoc next Sat if I go back to feeling depressed. I also had the Gastric Sleeve procedure on 11/15 and have been barely eating and very low carb. So this may be messing with me as well. Anyone else experience dose related anorgasmia on Effexor XR? Effexor has always been my go to drug since my 20s (am now in my 40s) . It works the best with the least side effects (till I tried 150). I am also starting a new job tomorrow and the last thing I need is to start tinkering around with another AD. Thanks
  6. So far so good Also upped my Effexor to 150. I am taking the giant capsule.lol
  7. At 150 it starts hitting the norepinephrine.
  8. I am going back to Effexor XR. It is basically the same med. But at least with Effexor I know what I am taking. Pristiq 50 is probably about equal to effexor 75. Which is why I had the brain zaps when I switched. I was in effexor 112.5. I am going back to that dose and eventually will try to go up to 150. Which is what my pdoc wanted in the first place before she decided to switch me. I hate this doom and gloom feeling i have. Plus I am having a surgery in which I have to crush my meds and since pristiq is er or xr or dr....it cant be crushed. So thats my final decision.
  9. I was swiched from effexor 112.5 to Pristiq 50. Its basically the same med but its been a week and I dont feel any difference. I have tried all the ssri and so forth. And 50 seems to be the therapeutic dose. All I need is to raise it and get agitated. Dont know what to do.
  10. Thank you for your input. The TD tends to exacerbate when I am nervous. I am definitely going to talk to my PCP and PDOC tomorrow and Friday. It does feel good to not wake up 3 or 4 times per night. Also feels good not to be red and hot. Overall I do feel calmer. I think those TD meds have side effects of their own to worry about. As do the Betablockers. I am having the surgery on the 15 so not 100 percent sure I am going to make any changes right now. If I get destabilized now by trying to return to abilify after 9 days of being off it... . Well I may end up in the ward with a cancelled surgery. I just really wonder which one is truly a better med for my symptoms. Vraylar is being tested for BP depression. I was still depressed on the Abilify. aaahh!!! I don't wanna become a drooler on Clozapine. It also has some scary side effects. Let me see what PDOC and PCP say. Tweedle Dee ad Tweedle Dumb. lol. Thanks Mklpls
  11. Hello all. Last Friday I switched from Abilify 10, back to Vraylar 3mg. I seemed to be doing good mentally on the Abilify but it was making my BP and weight go high. It was interacting with my adderal and making my face and ears turn red. I was off it for 8 days and I lost 7 pounds. I know its supposed to be a weight neutral drug but it was making me wake up in the middle of the night to eat. It did give me energy to go to the gym though. I was on Vraylar in the past for a year and a half. I stopped it because it gave me TD and a fear to drive. I am getting the TD again. I am driving in a mind over matter way. But my concern is that it is making me crave sweets at night like crazy. My BP is fine now and I am no longer red. I am just concerned about these late night carb cravings. I am having the Gastric Sleeve procedure on 11/15. I don't want to be on an AAP that is going to interfere with my weight loss. My mood is not great either. But maybe it has not been long enuf. I have PDOC tomorrow. Going to ask for a really strong sleeping pill that has worked for me in the past. Flurazepam 30mg. I hope she will give it to me. I am also nervous about the surgery and work situation so that is not helping. So Vraylar vs. Abilify. From your experience which causes more weight gain? I always have the option of going back to Abilify with a BP med if TD gets worse. I guess will just have to give the Vraylar more time. Or take something or the TD. Any input would help. Thank you
  12. Yes and it very hard on the thyroid and I am already on 225mcg of synthroid.
  13. I decided to resume abilify 10mg . I am not ready for a med change at this point in my life. Also I recall that the last time I tried lithium it made me depressed and foggy. There was a reason I did not stay on it. I cannot afford to lose my job. Thanks anyway for all the helpful posts
  14. I decided to go back on the abilify. The withdrawals were just too strong and i became irritable and weepy and i had no concentration This time around I will incorporate exercise and try to eat healthier. It has been an awful week for me and this morning I had a bad panic/ derealization attack. So I just got back on it. 10 mg. I am not ready to try lithium again as last time it made me depressed and foggy. I cannot afford to lose my job.
×